# SDR CALA2024120101365

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 44,916 hours, 4,283 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 11D AFT SECTION ABNORMAL ELECTRICAL SMELL FILLED OUT FORM 46-6020 AS REQUIRED. CHECKED SEATS 11D & 12D ( AS PRECAUTIONARY), NO DEFECTS NOTED, BOTH SEATS OPERATED ELECTRICALLY NORMALLY AND NO ELECTRICAL SMELL WAS FOUND. SUSPECT POWER SUPPLY BOX WHICH OPERATES BOTH POWER OUTLETS AT SEATS 11D & 12D, BOTH OUTLETS WERE NOT WORKING.
